# SDR AALA202502038746

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 73,469 hours, 34,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORT FLASHLIGHT INBOARD JUMPSEAT NOT FLASHING RED LIGHT. MAINTENANCE REPLACED FWD JUMPSEAT I/B FLASH LIGHT BATTERY.
